Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Penis issue due to jelqing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   hi
User :   umm
User :   ok so i was jelqing to stengthen penis muscles
User :   and i bent it
User :   and my penis rapidly shrunk in size
Doctor :   Ok

User :   and now it is harder then it was before when i am not erect its almost rubbery
User :   i am very concerned
Doctor :   Ok

Doctor :  
Since when ere you jelqing?
User :   i cant get an erection without masturbation
User :   that was my second time
Doctor :   Ok

User :   the last was 2 days ago
Doctor :  
When did this happen?
Doctor :  
User :   30 minutes ago
User :   maybe 40
Doctor :  
Now I would suggest you to just be patient for timebing
Doctor :  
and ignore it for a week
Doctor :  
Do not do anything
User :   i already masturbated in hope to restore it was that stupid of me?
Doctor :   Ok

Doctor :  
No problem with it
Doctor :  
It will resolve sponatneously
Doctor :  
Give some time
User :   ok thank you
Doctor :  
Do not meddle with it for a week now
Doctor :   Is there any thing else I can help you with?

User :   no sir or mam thank you very much i was so worried i am in tears thank you
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor